Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iizmaster

Accuatane Finishing Course Early

Recommended Posts

I was wondering if taking 4 months of Accutane is too short as opposed to 5 months. I've been taking 80 mg a day since the beginning and I've reached the lower limit of 120 mg/kg a week ago. If I continue into the fifth month, I'll hit the upper limit. My skin is essentially with small pimples appearing now and then, and disappearing within a week, but the symptoms are starting to become quite pestering.

Would it be okay to stop my course early in the 5th month (not finishing 5) as long as I hit between 120-150 mg/kg total?

Share this post


Link to post
Share on other sites

Well, my derm stopped me at 120mg/kg, so it should be fine but if youre still getting new pimples, then you might wanna extend it atleast a week or two

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×